# SDR ASAA2022032137797

- Difficulty date: March 21, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 54,413 hours, 16,343 cycles
- Engine: Ge CFM567B24
- System (JASC): 2620 · Extinguishing System
- Part: Loop
- Part number: 6937307300
- Part serial: D05346
- Condition: Inoperative
- Location: #2 Engine
- Part time: 54,413 hours, 16,343 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE #2 FIRE WARNING B LOOP DOES NOT TEST GOOD. GROUNDED - YES. REMOVED AND REPLACED UPPER FAN FIRE DETECTOR LOOP ON #2 ENGINE IAW B737-800 AMM 26-11-01-000-803 OPS CHECK BAD FAULT STILL EXISTED. REMOVED AND REPLACED ENGINE AND APU FIRE CONTROL PANEL IAW AMM 26-00-01-400-801. OPS CHECK BAD FAULT STILL EXISTED REMOVED AND REPLACED ENGINE AND APU FIRE DETECTION MODULE IAW AMM 26-10-01-400-80. OPS CHECK BAD FAULT STILL EXISTS. ACCOMPLISHED ENGINE AND FIRE CONTROL PANEL INSTALL AMM TASKS 26-10-00-710-801, 26-21-00-720-802, 26-21-00-730-802, 26-22-00-720-801, 26-22-00-730-802, 26-18-00-710-801. ALL TEST'S PASSED.
